# SDR U2RA2024091700056

- Difficulty date: August 29, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 90,745 hours, 14,102 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Part serial: NA
- Condition: Punctured
- Location: Zone 300
- Part time: 90,745 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP. OF STAB. COMPT. FOUND SMALL HOLE/PUNCTURE IN FRAME STA.2412 R/H.
